MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; STENT, ILIAC VEIN

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; STENT, ILIAC VEIN
Model Number G57455
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pancreatitis (4481)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, a 16x140 zilver vena stent was placed in the iliac vein in (b)(6) 2022.The patient returned for a duplex ultrasound in (b)(6) 2023 and the stent was seen in the iliac vein.On (b)(6) 2023, the patient went to the emergency room for pancreatitis.The patient was given a ct scan for his pancreatitis.It was incidentally discovered that the zilver stent was no longer in the iliac vein and had migrated to the right ventricle.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key16854320
Report Number3005580113-2023-00050
Device Sequence Number6771188
Product Code QAN
UDI-Device Identifier10827002574554
UDI-Public(01)10827002574554(17)240702(10)C1846478
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2023
Report Date (Section F) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2024
Device Model NumberG57455
Device Catalogue NumberZVT7-35-120-16-140
Device Lot NumberC1846478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/12/2023
Device Age20 MO
Event Location Hospital
Date Report to Manufacturer05/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2023
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/02/2023